# SDR SIMA20161003006

- Difficulty date: October 3, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 39,634 hours, 35,706 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frame 75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER FUSELAGE SKIN CRACKED AFT OF FRAME 75 AND ABOVE STRINGER 2R. CRACK IS APPROX. 3/8" LONG,  PERFORMED A REPAIR IAW SRM 53-31-01 AND 51-40-02.
